# SDR AALA20150212008

- Difficulty date: February 5, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 46,417 hours, 18,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A812712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TRANSITION PANEL AT STRINGER 25 RT IS CORRODED BETWEEN STATIONS 767 & 800.  R & R TRANSITION PANEL IAW REPAIR DOCUMENT 51-00-05.
